# SDR SWIA971947

- Difficulty date: August 25, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 14,839 hours, 13,231 cycles
- Engine: Ge CF34*
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Indication
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, MAIN CABIN DOOR HANDLE POPPED OUT.  RETURNED TO FAT.  INSPECTED, FOUND FAULT AT PSEU D113, D116, D117.  CLEARED FAULTS AND INSPECTED PASSENGER DOOR OPERATION.  GROUND CHECKS NORMAL.  NO DEFECTS NOTED.
